# SDR DALA1014290995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AT MAIN CABIN FLOOR PANEL NR 886C RT SIDE OF PANEL, CLOSE OUT PANEL STRIP BROKEN, REMOVED BROKEN STRIP, FOUND SUPPORT CRACKED IN 3EA PLACES.  REMOVED CRACKED CLOSE OUT STRIP, REMOVED CRACKED SUPPORT, REPLACED EACH, FABBED STRIP (.025-7075T6), SUPPORT FURNISHED PN 9936639U13.
